Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cohomology and deformations in graded Lie algebras


Authors: Albert Nijenhuis and R. W. Richardson Jr.
Journal: Bull. Amer. Math. Soc. 72 (1966), 1-29
DOI: https://doi.org/10.1090/S0002-9904-1966-11401-5
MathSciNet review: 0195995
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Theory of Lie groups. I, Princeton Univ. Press, Princeton, N. J., 1946. MR 82628
  • 2. C. Chevalley, Théorie des groupes de Lie. II. Groupes algébriques, Hermann, Paris, 1951. MR 51242
  • 3. C. Chevalley, Théorie des groupes de Lie. III. Théorèmes généraux sur les algèbres de Lie, Hermann, Paris, 1955. MR 68552
  • 4. C. Chevalley, Fondements de la géométrie algébrique, Course notes at the Institut Henri Pioncaré, Paris, 1958. MR 108486
  • 5. C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85-124. MR 24908
  • 6. J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960. MR 120319
  • 7. A. Frölicher and A. Nijenhuis, A theorem on stability of complex structures, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 239-241. MR 83801
  • 8. M. Gerstenhaber, The cohomology structure of an associative ring, Ann. of Math. 78 (1963), 267-289. MR 161898
  • 9. M. Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. 79 (1964), 59-104. MR 171807
  • 10. D. Harrison, Commutative algebras and cohomology, Trans. Amer. Math. Soc. 104 (1962), 191-204. MR 142607
  • 11. G. Hochschild, On the cohomology groups of an associative algebra, Ann. of Math. 46 (1945), 58-67. MR 11076
  • 12. K. Kodaira, L. Nirenberg and D. C. Spencer, On the existence of deformation of complex analytic structures, Ann. of Math. 68 (1958), 450-459. MR 112157
  • 13. M. Kuranishi, On the locally complete families of complex analytic structures, Ann. of Math. 75 (1962), 536-577. MR 141139
  • 14. M. Kuranishi, New proof for the existence of locally complete families of complex structures, Proc. Conf. Complex Analysis (Minnesota), Springer, Berlin, 1965; pp. 142-154. MR 176496
  • 15. S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 155257
  • 16. A. Nijenhuis and R. W. Richardson, Jr., Cohomology and deformations of algebraic structures, Bull. Amer. Math. Soc. 70 (1964), 406-411. MR 178041
  • 17. A. Weil, Foundations of algebraic geometry, Amer. Math. Soc., Colloq. Publ. Vol. 29, rev. ed. Amer. Math. Soc. Providence, R. I., 1962. MR 144898
  • 18. A. Weil, Introduction à l'étude des variétés Kählériennes, Hermann, Paris, 1958. MR 111056
  • 19. H. Whitney, Elementary structure of real algebraic varieties, Ann. of Math. 66 (1957), 545-556. MR 95844


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11401-5

American Mathematical Society